# SDR HEEA064748

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000106010
- Condition: Intermittent
- Location: Communications
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LED DIGITS OUT.  INTERMITTENT ONE LOWER SEGMENT OF THIRD DIGIT OUT ALL THE TIME.
